# SDR DL76L050832

- Difficulty date: December 28, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 73,575 hours, 11,325 cycles
- Engine: Pwa PW4060
- Engine time: 37,219 hours, 5,848 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727649
- Condition: Failed
- Location: Nr 2
- Part time: 37,219 hours, 5,848 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

PASSING THRU 7K FEET ABOUT 4 MINS AFTER T/O, THE RIGHT ENG  EXPERIENCED A VIOLENT SURGE WITH VIBRATIONS.  THROTTLE PULLEDBACK TO IDLE AND EGT CONTINUED TO CLIMB.  ENG SHUTDOWN WITH  FUEL CUTOFF SWITCH.  EGT REACHED 722 DEGS BEFORE SHUTDOWN AND N1 ROLLED BACK.  MX FOUND METAL IN THE TAILPIPE.  4 TIRES BLOWN AFTER PULLING OFF THE RUNWAY.
